Show simple item record

dc.contributor.author王绍钦
dc.contributor.author陈玲菊
dc.date.accessioned2017-11-14T02:51:34Z
dc.date.available2017-11-14T02:51:34Z
dc.date.issued2005-06-30
dc.identifier.citation太原师范学院学报(自然科学版),2005,(02):4-7
dc.identifier.issn1672-2027
dc.identifier.otherSJYX200502001
dc.identifier.urihttps://dspace.xmu.edu.cn/handle/2288/154991
dc.description.abstract文章研究了Bernstein-Bezier-Kantorovich算子列关于一般有界函数的逼近阶估计,得到一个其收敛阶的精确估计公式.有界变差函数的逼近情况成为本文结果的特例.文章的研究拓展了文献[J.Approx.Theory95(1998),369-387]的工作.
dc.description.abstractThe rate of approximation of Bernstein-Bezier-Kantorovich operators L~((α))_n for bounded functions is studied and an estimate formula on the rate of convergence of this type approximation is given. Our result includes the approximation of functions of bounded variation as a special case.Our study extends Zeng and Piriou's work on [J. Approx. Theory 95 (1998),369-387].
dc.description.sponsorship福建省自然科学基金资助编号A00210004.
dc.language.isozh_CN
dc.subjectBernstein-Bezier-Kantorovich算子
dc.subject逼近阶
dc.subjectBézier基函数
dc.subjectLebesgue-Stieltjes积分
dc.subjectBernstein-Bezier-Kantorovich operators
dc.subjectrate of approximation
dc.subjectBezier basis functions
dc.subjectLebesgue-Stieltjes integral
dc.titleBernstein-Bezier-Kantorovich算子列的逼近阶估计
dc.title.alternativeEstimate on the Rate of Approximation of Bernstein-Bezier-Kantorovich Operators
dc.typeArticle


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record